# SDR USAASB01179

- Difficulty date: June 19, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279109
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - THE LEFT OVERWING EMERGENCY EXIT SIGN WAS BROKEN.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN ASSEMBLY.  (M)
